# SDR CA021002003

- Difficulty date: September 29, 2001
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE LT FRONT COCKPIT WINDSHIELD OUTER PANE CRACKED ON CLIMB. THE A/C RETURNED FOR REPLACEMENT OF THE WINDSHIELD. REMOVE AND REPLACED WINDSHIELD
